# SDR DALA2025070805094

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 37,357 hours, 14,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7433100) WHILE RON IN SMF, MAINTENANCE REPORTED A DENT ON THE UPPER INSPAR SKIN (P/N: 182A3002-1) COMMON TO THE LH HORIZONTAL STABILIZER. DAMAGE REPAIRED PER ERA 627160-14 AND 737 SRM 55-10-01 REPAIR 3.
